# SDR 2006FA0000268

- Difficulty date: March 2, 2006
- Submitted: March 23, 2006
- Operation: General aviation
- Aircraft: N405AE
- Make and model: Snias AS350B3
- Aircraft serial: 3286
- Engine: Tmeca ARRIEL2B
- System (JASC): 7250 · Turbine Section
- Part: Ring
- Part number: 0292817220
- Part serial: 297PR
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN COMPLIANCE WITH AD AND SB, OUR MECHANIC WAS INSPECTING THE ABOVE DESCRIBED ENGINE AND FOUND THE COMPONENT LISTED BELOW TO BE OUT OF SERVICEABLE LIMITS AS INDICATED IN THE 2 DOCUMENTS.  REMOVED THE CONTAINMENT RING FROM SERVICE AND INSTALLED A NEW POST MOD TU-22 RING AS ADVISED.  (K)
